Show simple item record

dc.contributor.authorZhang, Zhongzhi
dc.contributor.authorWu, Bin
dc.contributor.authorComellas Padró, Francesc de Paula
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2015-03-13T11:07:20Z
dc.date.available2015-03-13T11:07:20Z
dc.date.created2014-05-31
dc.date.issued2014-05-31
dc.identifier.citationZhang, Z.; Wu, B.; Comellas, F. The number of spanning trees in Apollonian networks. "Discrete applied mathematics", 31 Maig 2014, vol. 169, p. 206-213.
dc.identifier.issn0166-218X
dc.identifier.urihttp://hdl.handle.net/2117/26688
dc.description.abstractIn this paper we find an exact analytical expression for the number of spanning trees in Apollonian networks. This parameter can be related to significant topological and dynamic properties of the networks, including percolation, epidemic spreading, synchronization, and random walks. As Apollonian networks constitute an interesting family of maximal planar graphs which are simultaneously small-world, scale-free, Euclidean and space filling, modular and highly clustered, the study of their spanning trees is of particular relevance. Our results allow also the calculation of the spanning tree entropy of Apollonian networks, which we compare with those of other graphs with the same average degree. (C) 2014 Elsevier B.V. All rights reserved.
dc.format.extent8 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta
dc.subject.lcshComputer science--Mathematics
dc.subject.otherApollonian networks
dc.subject.otherSpanning trees
dc.subject.otherSmall-world graphs
dc.subject.otherComplex networks
dc.subject.otherSelf-similar
dc.subject.otherMaximally planar
dc.subject.otherScale-free
dc.subject.otherComplex Networks
dc.subject.otherLattices
dc.subject.otherEnumeration
dc.titleThe number of spanning trees in Apollonian networks
dc.typeArticle
dc.subject.lemacInformàtica -- Matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.dam.2014.01.015
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0166218X14000195
dc.rights.accessOpen Access
local.identifier.drac14883774
dc.description.versionPostprint (author’s final draft)
local.citation.authorZhang, Z.; Wu, B.; Comellas, F.
local.citation.publicationNameDiscrete applied mathematics
local.citation.volume169
local.citation.startingPage206
local.citation.endingPage213


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain